# SDR AUS20011045

- Difficulty date: September 18, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 552212126
- Condition: Corroded
- Location: Wing, Plates/Ski
- Component: Wing, Plates/Ski, Cessna, C550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING SKIN SPLICE CORRODED. SUBSEQUENT INVESTIGATION REVEALED EXTENSIVE DEBONDING. ULTRASONIC INSPECTION OF LH WING FOUND SIMILAR RESULTS.
